# SDR FDEA201710313113

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 78,320 hours, 33,421 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: O-Ring
- Condition: Blown
- Location: Trim Motor
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEPARTURE AT FL170 RECEIVED HYD 3  ELEV OFF.  WE NOTICED THE HYD 3 FLUID DECREASING  RAPIDLY BELOW 4 GALLONS, WENT THROUGHT THE VARIOUS  HYD CHECKLISTS.  "HYD 3 ELEV OFF" LEVEL ONE THE "HYD QTY LOW" THE "HYD 3 FAIL". COMPLETED QRH AND  DID MANUAL GEAR EXTENSION, AS PER CHECKLIST.  WALK AROUND SHOWED SYSTEM 3 RESERVOIR TOTALLY EMPTY OF FLUID.  NO LEAKS SHOWING FORWARD OF AND INCLUDING APU AREA.  COMPARTMENT OF RMP 2-3 AND RESERVOIR NR 2 SHOWS SIGNS IN LOWER PORTIONS OF EXCESS HYDRAULIC LEAK.  DURING REFILL OF NR 3 SYSTEM, HYDRO FLUID BEGAN FLOWING OUT OF COMPARTMENT JUST FORWARD OF APU MAIN DOOR.  FOUND RIGHT STAB TRIM MOTOR O-RING BLOWN OUT AT THE BASE. WE HAVE MOTOR W/KIT IN STOCK IND.
